# SDR MASA2014022330944

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 22,416 hours, 18,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT ROW 18 INOPERATIVE.
